# SDR AUS20010790

- Difficulty date: July 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747430
- Engine: Rroyce RB211524*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: BACC27AC12121006
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LTBODY LANDING GEAR RETRACTION ACTUATOR LINE UNION CRACKED AND LEAKING. HYDRAULIC PIPE ALSO LEAKING.
